# SDR CALA2016081295639

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 56,867 hours, 23,418 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY WARNING LIGHT APPEARED DURING CIDS TEST.   SECURED CONNECTOR AT THE POWER SUPPLY, OPS CHECKED GOOD.
